On the Stability of Semilinear Nonautonomous Evolution Equations in Banach Spaces and Its Application to Strongly Parabolic Equations
- 34 Downloads
The paper is concerned with the exponential stability of the zero solution of strongly nonautonomous parabolic equations. Conditions are found on time-dependent coefficients of a parabolic equation under which its solutions converge exponentially to 0 as t → ∞.
KeywordsBanach Space Evolution Equation Parabolic Equation Exponential Stability Zero Solution
Unable to display preview. Download preview PDF.
- 1.Nguyen Manh Hung, “Asymptotics of solutions of the first boundary-value problem for strongly hyperbolic systems near the canonical point of the boundary of a domain,” Mat. Sb., 190, No. 7, 103–126 (1999).Google Scholar
- 2.G. Ficera, Existence Theorems in Elasticity Theory [Russian translation], Vol. 1, Mir, Moscow (1974).Google Scholar
- 3.B. Aulbach and N. V. Minh, “Nonlinear semigroups and the existence, stability of semilinear nonautonomous evolution equations,” Abstract Appl. Analysis, 1, 351–380 (1996).Google Scholar
- 4.I. Segal, “Nonlinear semigroups,” Ann. Math., 78, No. 2 (1963).Google Scholar
- 5.S. G. Krein, Linear Differential Equations in Banach Spaces [in Russian], Nauka, Moscow (1967).Google Scholar
- 6.A. Pazy, “Semigroups of linear operators and applications to partial differential equations,” Appl. Math., 44 (1983.)Google Scholar
- 7.Tran Thi Loan, “Lyapunov transformation and stability of differential equations in Banach spaces,” Ukr. Mat. Zh., 51, No. 10 (1999).Google Scholar